# SDR ZZDA2009178

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N167AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Activated
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENCOUNTERED SEVERE TURBULENCE HAD OVERSPEED AND STICK SHAKER AT FLT LEVEL 410.  PERFORMED SEVERE TURBULENCE INSPECTION PER B737 MM 05-51-04, NO DEFECTS NOTED THIS DATE.
